# SDR FY4Y201103151

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65217911
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXFOLIATION CORROSION IS FOUND AT LT INBD MID FLAP AFT SPAR LOWER CHORD AT WBL 82, DURING 6C CHECK.  THE ORIGINAL THICKNESS OF THE CHORD IS 0.125".  AFTER BLENT OUT, THE DIMENSION OF THE CORROSION AREA IS 3" (LENGTH) X 1" (WIDTH) AND REMAINDER THICKNESS IS 0.083" IAW SRM 57-50-1, FIG 3, THE DAMAGE IS OUT OF ALLOWABLE LIMIT.  REPAIR THE SPAR CHORD IAW SRM 57-50-2 FIG 5 & 51-40-2, FIG 1.
